# SDR TX9Y20111208009

- Difficulty date: December 7, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 104,725 hours, 19,263 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG AFTER UPPER ENG MOUNT UPPER SURFACE WAS FOUND RUSTED HEAVILY.  NR 4 ENGINE AFTER ENGINE MOUNT WAS REPLACED AS PER AMM 71-21-03 REV 86.
